MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; NEPTUNE HEATED HUMIDIFIER,CONCHASMART

Medline Industries, LP MEDLINE; NEPTUNE HEATED HUMIDIFIER,CONCHASMART
Catalog Number HUD42500
Medical Device Problem Codes Insufficient Heating (1287); Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "all 3 are just no longer heating.".
 
Additional Manufacturer Narrative
The customer reported having "3 hudson rci units that are in need of repair" and stated, "as far as i am aware, all 3 are just no longer heating." medline quality visually inspected the sample and found the unit in good condition; the breathing circuit, airway temperature probes, heated wire cables, concha column and concha water reservoir were connected for further testing, and the unit was plugged into a power source with a confirmed red/yellow indicator flash.The unit was powered on but immediately powered itself off; as a result, medline cannot confirm the reported complaint.The root cause cannot be identified, and the division will monitor the complaint during quarterly trending and notify the manufacturing site of the issue on a quarterly basis.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
NEPTUNE HEATED HUMIDIFIER,CONCHASMART
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
sasidhar lakku
three lakes drive
northfield, IL 60093--275
MDR Report Key50946785
Report Number1417592-2026-54332
Device Sequence Number18754962
Product Code BTT
UDI-Device Identifier10197344010806
UDI-Public10197344010806
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K131912
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberHUD42500
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/06/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2023
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown